# SDR SWAA2019090336524

- Difficulty date: August 12, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 41,040 hours, 24,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111A130735
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT STIFFENER FOUND MECHANICAL DAMAGED AT BS. 663, LBL 45.  REPAIRED STIFFENER IAW ER & EA.
